| Model Number |
3854 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.Used first day of aware date as the event date was not provided.
Event or Problem Description
It was reported that a device fracture occurred.A 10mmx3.50mm wolverine coronary cutting balloon was selected for use.During the procedure, it was noted that the shaft of the balloon snapped near the hub.The procedure was completed with another of the same device.There were no patient complications reported post procedure.
Additional Manufacturer Narrative
B3.Used first day of aware date as the event date was not provided.Device evaluated by manufacturer: the device was returned for analysis.A visual, tactile, and microscopic analysis were performed on the device.A visual examination of the balloon identified no damages.A hypotube break was noted at 24cm distal to the distal end of the strain relief.Multiple kinks were also noted.Tip showed no signs of tip damage.No kinks or damages shaft polymer extrusion.A hypotube break was noted at 24cm distal to the distal end of the strain relief.Multiple kinks were noted in various locations along the length of the hypotube shaft.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.All blades were fully bonded on the balloon and did not exhibit any signs of damage.A microscopic examination of the proximal and distal markerbands identified no damage.
Event or Problem Description